# SDR AALA201504219005

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 48,066 hours, 17,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT 9D MISSING RED LENS COVER.  REPLACED SEAT 9D EMERGENCY LIGHT LENS COVER.
